# SDR SIMA20130214006

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 23,302 hours, 20,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT OVERWING EMERGENCY EXIT LIGHT ON PSU INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RELAMPED THE LEFT OVERWING EMERGENCY EXIT LIGHT ON PSU IAW EMB 140 AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
